# SDR REXA2013071401354

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 19,177 hours, 16,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BASE FOR EMERGENCY EXIT SIGN BROKEN NEXT TO SERVICE DOOR.  R & R LIGHT BASE NEXT TO SERVICE DOOR IAW CMM 33-21-34.  OPS CHECKED GOOD.
